# SDR C2XA02TY161

- Difficulty date: November 2, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 14521904411
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT HAND HORIZONTAL STAB FAIL SAFE PIN FITTING WAS FOUND TO BE CHAFED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB GST 3201/02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
